# SDR AALA20110318TUL04

- Difficulty date: March 18, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 65,995 hours, 34,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED ON AFT SIDE OF STATION 875 ABOVE LEFT FORWARD OVERWING EXIT DOOR, VISIBLE THROUGH AFT LIGHTENING HOLE.  INSTALLED NEW ANGLE ON AFT SIDE OF LEFT FORWARD OVERWING EXIT DOOR STATION 875 PER AARD57-10-00-5.
